Communications in Mathematical Sciences

Volume 10 (2012)

Number 3

Long-time dynamics of a coupled Cahn-Hilliard-Boussinesq system

Pages: 735 – 749

DOI: http://dx.doi.org/10.4310/CMS.2012.v10.n3.a1

Author

Kun Zhao (Department of Mathematics, University of Iowa)

Abstract

We study large-time asymptotic behavior of classical solutions to an initial-boundary value problem (IBVP) for a coupled Cahn-Hilliard-Boussinesq system on a bounded domain. Sufficient conditions are established under which classical solutions converge exponentially to constant states as time goes to infinity due to diffusion and boundary effects.

Keywords

Cahn-Hilliard-Boussinesq system, asymptotic behavior

2010 Mathematics Subject Classification

35B40, 35Q35

Full Text (PDF format)